# SDR ASAA12911353

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 31,788 hours, 12,213 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 6512002
- Condition: Dragging
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW DRAGGING IN TRACK.  SERVICED LOWER TRACK IAW AMM 12-25-81-600-801.
